# SDR SWAA2020032442781

- Difficulty date: March 9, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A0742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STRAP IS CRACKED AT BS 302 STR 4L         REMOVED AND REPLACMENT INTERCOSTAL. STRAP. FROM STR 4L AT B.S. 300-318 IAW. SRM. 51-40-05- AND SRM 51-40-02-0G-0 AND DWG NO: 141A0742 ID: 0004 REV:- & DWG NO: 141A8130 ID: 0008 REV: B 59826U MAR.10.2020
